Article citationsMore>>

P. Cortey-Dumont, “On Finite Element Approximation in the L-Norm of Variational Inequalities with Nonlinear Operators,” Numerische Mathematik, Vol. 47, No. 1, 1985, pp. 45-57. doi:10.1007/BF01389875

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.